MathSciNet Relay Station
MathSciNet bibliographic data
MR325958 (48 #4304) 30A46
Mandelbaum, Richard Branched structures and affine and projective bundles on Riemann surfaces. Trans. Amer. Math. Soc. 183 (1973), 37–58.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement